# SDR IXXA199565

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45955
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: D5020
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

KWRI - ON DEPARTURE OUT OF KWRI, A NR 3 ENGINE FIRE WARNING WAS EXPERIENCED.  THE ENGINE WAS PRECAUTIONARILY SHUT DOWN, AND THE AIRCRAFT RETURNED TO KWRI FOR MAINTENANCE.  WINDMILLING OIL PRESSURE WAS 30 PSI.  INSPECTION AT KWRI REVEALED AN INTERMITTENTLY BAD LOWER FIRE DETECTOR ELEMENT.  THE FIRE DETECTOR ELEMENT WAS REPLACED, AND THE ENGINE RUN EXTENSIVELY ON THE GROUND TO VERIFY THE REPAIR.  THERE WAS NO RECURRING FALSE FIRE WARNING.  THE AIRCRAFT RETURNED TO SERVICE.  (X)
